Unauthorized bleeding of the acupuncture point (three packs of oral contraceptives after a relationship without a condom)
As soon as I started the third pack of contraceptives, I had a relationship without a condom, and when I received the third pack and started taking contraceptives so far, I had irregular bleeding due to the sanitary pad, but after about a week, my blood volume suddenly decreased.I heard that there may be side effects of contraceptives for about three months, but I don’t know if it’s been almost three months since I took the medicine, whether it’s erythema or epilepsy.Pregnancy should be in a state where male sperm penetrates into the vagina through an intracranial evaluation and is implanted. The frostbite is a hemorrhage that occurs when transplanted into the inner wall of the uterus, characterized by a small bleeding blade that is buried on the pad a week after the relationship, and it is a very rare phenomenon that does not appear in all women. If you’ve been bleeding for more than two days, it’s very unlikely that it’s the epidermis. The contraceptive pill varies from manufacturer to manufacturer, but the basic ingredients are similar, so even if you change it to another product, the contraceptive effect does not decrease significantly. If you change to another contraceptive and are concerned about side effects, you should visit an obstetrics and gynecology clinic to find the right contraceptive pill and take it. In the case of contraceptives, it is recommended to visit the obstetrics and gynecology clinic as much as possible to find an appropriate contraceptive method and take it or receive treatment.